# SDR HNAA2018091100218

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 46,587 hours, 40,067 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATC REPORTS BOTH TRANSPONDERS FAIL INFLIGHT -WILL NOT IDENT-. R&R TCAS PROCESSOR IAW AMM 34-43-01. OPS CHECK IAW AMM 34-43-00 REQUIRES FUNCTIONAL CHECK.
